Topological invariants of elliptic Spencer complexes of Lie equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 74-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_5_a7,
author = {V. N. Rubtsov},
title = {Topological invariants of elliptic {Spencer} complexes of {Lie} equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--92},
year = {1992},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_5_a7/}
}
V. N. Rubtsov. Topological invariants of elliptic Spencer complexes of Lie equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 74-92. http://geodesic.mathdoc.fr/item/IVM_1992_5_a7/